Global Journal of Pure and Applied Mathematics

 

Volume 5  Number 3 (2009)

 

 

2-NSR Lemma and Compact Operators on 2-Normed Space
pp. 181-187
Authors: P. Riyas and K. T. Ravindran

Strategies for Indian Share Market Investment through ANFIS
pp. 189-200
Authors: P. Thirunavukarasu

Generalized Past Entropy in Survival Analysis
pp. 201-208
Authors: M.A.K. Baig, Javid Gani Dar and M. Ibrahim Mir

The Semi Orlicz Space of of Analytic
pp. 209-216
Authors: N. Subramanian, S. Krishnamoorthy and S. Balasubramanian

The First Nonprincipal Eigenvalue for a Steklov Problem
pp. 217-228
Authors: Aomar Anane, Omar Chakrone, Belhadj Karim and Abdellah Zerouali

Pólya Theory for Orbiquotient Sets
pp. 229-244
Authors: Rafael Díaz and Héctor Blandín

On the Operator Related to Nonlinear Heat Equation and its Spectrum
pp. 245-254
Authors: Wanchak Satsanit and Amnuay Kananthai

Some of Properties of Intuitionistic Fuzzy Normal Subrings
pp. 255-261
Authors: N. Palaniappan, K. Arjunan and V. Veeramani

On a Model of American Cutaneous Leishmaniasis
pp. 263-275
Authors: Jesus Carreño, Teodoro Lara and Jorge Rebaza

The Orbit of Probability Density Functions by the Deformed Tent Map
pp. 277-297
Authors: Hongqing Wang

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact